Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 308718, 4 pages
Research Article

Product of Locally Primitive Graphs

Jundishapur University of Technology, Dezful 64616-18674, Iran

Received 21 January 2014; Revised 2 April 2014; Accepted 16 April 2014; Published 4 May 2014

Academic Editor: Seppo Hassi

Copyright © 2014 Amir Assari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amir Assari, “Product of Locally Primitive Graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 308718, 4 pages, 2014. doi:10.1155/2014/308718